# SDR DALA1161156310

- Difficulty date: October 31, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 92,135 hours, 11,261 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK AT AMECO, CORROSION WAS FOUND ON THE FWD CARGO DOOR INNER SKIN, STA 580-596.  ER/A 495585-14 SECT I WAS ACCOMPLISHED, FOLLOW ON ACTION IS REQUIRED FOR STAGE III APPROVAL.  DFRD 31OCT11 ATA 5230 ACCOMPLISH ER/A 495585-14 SECT II  BEFORE 20,000 A/C CYCLES.  FOLLOW ON ACTION IS REQUIRED FOR STAGE III (DTA) APPROVAL FROM BOEING.
